# SDR ASAA12511140

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,215 hours, 5,263 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: 6497817750
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN DUCT PANEL AT 4:00 POS (UPPER CTR BOLT) AND 10:00 POS (LWR AFT BOLT) FASTENERS LOOSE.  (FINDING DURING C/W T/C 78472000)  RE-TORQUED BOLT AT 4:00 POS (UPPER CTR BOLT) RE-TORQUED BOLT AT 10:00 POS (LWR AFT BOLT) REF M/M 72 23 07, OK FOR SVC.
